# SDR A6WA201141086

- Difficulty date: October 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE SKIN HAS CHAFING DAMAGE IN 3 EA FROM STOPS EVALUATED DAMAGE ON LT INBD FLAP VANE IAW SRM 51-12-00 BLENDED IAW SRM 51-12-00 MAT LOSS .019 AT FLAP STATION 60.005.015 AT FLAP STATION 98.505.005 AT FLAP STATION 137.012 WITHIN SERVICEABLE LIMITS IAW REO 601R-57-52-004, REV C.
